# SDR REXA2013011800154

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 9,971 hours, 7,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERABLE.  RUN GPU TO CHARGE EMERGENCY BATTERY PACK.  OPS CHECK GOOD IAW 33-51-00.  AIRCRAFT OK FOR SERVICE.
